sexologist-icon

Abdomen pain

Hi, I have been diagnosed with PCOS. Had taken duphaston 20 days back, I have to again start duphaston from 21st day for 5 days. I have stomach ache since 5 to 6 days. I get headache too in the mornings and lower back pain. I am trying for a baby What may be the reason for these issues. Kindly answer
views-icons 30 Views Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello.....The most frequently reported side effects when taking Duphaston tablets iis nausea, bloating, breast pain, irregular bleeding, dizziness, weight gain, skin rash and itch. Duphaston increases level of estrogen , estrogen could cause head ache... See if all symptoms subsides ,if not you have stop medicines and consult gynaecologist.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO